# SDR CA040315013

- Difficulty date: March 16, 2004
- Submitted: April 1, 2005
- Operation: General aviation
- System (JASC): 2435 · Starter-Generator
- Part: Bearing
- Part number: 03601018
- Condition: Improper Part
- Location: Armature
- Component: Starter Gen
- Component part number: 23048004
- Stage of operation: IN
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

(CAN) LUCAS USES BARDEN BEARINGS WITH THE LUCAS LOGO AND PART NUMBER STAMPED ON. BEARINGS REMOVED MADE BY SKF. LUCAS NEVER USED SKF BEARINGS.
